# SDR 2005UALA00307

- Difficulty date: April 7, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 39,460 hours, 13,517 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L CORRODED AT STA 700 TO 720. DAMAGE CAUSED BY CORROSION.   MAJOR REPAIR ACCOMPLISHED. STRINGER DAMAGE WAS TRIMMED OUT AND A DOUBLER REPAIR WAS INSTALLED.
